# SDR ASAA2020010631778

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 17,473 hours, 5,654 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON POWER TRANSFER FROM ENGINE GENERATORS TO APU, ALL DU'S WENT BLANK FOR 3 PLUS SECONDS & THEN CAME BACK ON. WE TRANSFERRED POWER BACK TO ENGINE GENS & DUS DID THE SAME THING. WE HAD A TR UNIT FAIL INDICATION 3 TIMES ON TAKEOFF. INDICATIONS WENT AWAY. WE TALKED WITH DISPATCH & MX CONTROL & WE CONTINUED, ALSO THE HOT BATTERY BUS CIRCUIT BREAKER POPPED AND THE PARKING BRAKE LIGHT DOES NOT ILLUMINATE WITH BRAKE SET. GROUNDED - YES. RESET HOT BATTERY BUS C/B PER B737-900 AMM 20-60-01, NO DEFECTS NOTED. ACCOMP ELEC LIGHT BITE TEST PER B737-900 FIM 24-31 TASK 801, NO FAULTS NOTED. ACCOMP TR UNIT FAULT TEST PER FIM 24-31 TASK 826, NO FAULTS NOTED. RAN BOTH BOTH ENGS AND APU, SWAPPED POWER BETWEEN ALL BUSES, NO DEFECTS NOTED. PARK BRAKE LIGHT NOW ILLUM WHEN BRAKES ARE SET. POWERED DOWN A/C, CONFIRMED THAT ALL COMPONENTS OFF HOT BATTERY BUS WORKS.
